Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Child with ear infections and bronchitis. SED rate 93. Given antibiotics. Had pale dark circles. Is it side effects?

My son is 3 that past few months he has been sick almost every other week, ear infections, bronchitis (we live in a smoke free home) hand foot mouth, slap cheek. You name it he has been getting it. His pediatrician ran test finally this past week and it came back all normal except his SED rate came back a 93. Right now he has an ear infection and bronchitis. And the DR. has him on a 14 day antibiotic. He started Tues vomiting and diarrhea. He is playing and eating and drinking but not his normal activity. His eyes look glazed and droppy he is very pale and today for a few hours his lips were blue. We gave him his inhaler treatment and that seemed to bring back color into his lips. But just looking at him he doesn t look himself like I said very pale dark circles under eyes. I don t know what to do.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
As his sedimentation rate is high the causes of high sedimentation to be ruled out. And diarrhea some times due to antibiotic associated and probiotic is sufficient to treat it and try to give oral rehydrating solutions to prevent dehydration and continue inhalational therapy as advised by your doctor. You maintain good nutrition of the child by giving balanced diet containing fresh seasonal fruits, vegetables and leafy vegetables and Vitamin A containing fruits like papaya and vegetable like carrots in a suitable form for your kid and proper rest. If you feel still problem with your kid consult your Pediatrician.
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor